MathSciNet Relay Station
MathSciNet bibliographic data
MR1451259 (98f:33033) 33D45 (30E05 33C45 33D20)
Ismail, Mourad E. H.; Stanton, Dennis Classical orthogonal polynomials as moments. Canad. J. Math. 49 (1997), no. 3, 520–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement